Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/6581
Title: Third boundary value problem in H^{2,\,p}(\Omega ) for a class of linear second order elliptic partial differential equations
Authors: Chicco, Maurizio
Issue Date: 1972
Publisher: Università degli Studi di Trieste. Dipartimento di Scienze Matematiche
Source: Maurizio Chicco, "Third boundary value problem in H^{2,\,p}(\Omega ) for a class of linear second order elliptic partial differential equations", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 4 (1972), pp. 85-94.
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
4 (1972)
Abstract: Si studiano certi problemi nel contorno di derivata obliqua per una classe di equazioni differenziali alle derivate parziali lineari ellittiche del secondo ordine, in cui i coefficienti delle derivate seconde sono (uniforme¬mente) continui e gli altri appartengono ad opportune classi di sommabilità.
Some oblique derivative boundary value problems for a class of linear second order elliptic partial differential equations are studied. The coefficients of the second derivatives are supposed to be uniformly continuous and the other ones to belong to suitable Lp classes.
URI: http://hdl.handle.net/10077/6581
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.04 (1972)

Files in This Item:
File Description SizeFormat 
ChiccoRendMat04.pdf577.01 kBAdobe PDFView/Open
Show full item record


CORE Recommender

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.